Alert archive / Utah / Special Weather Statements in 2021

Special Weather Statement, NWS Salt Lake City, UT

August 18, 2021Kane County, Utah

NWS Salt Lake City, UT issued this special weather statement at Aug 18, 2021, 4:16 PM MDT for Kane County, Utah. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2021, 4:16 PM MDT (22:16 UTC)
Expired
Aug 18, 2021, 5:00 PM MDT
In force
44 min
Issued by
NWS Salt Lake City, UT
Hail
0.50 in
Wind
50

County Kane County, UT

The radar

The Cedar City radar (KICX), 62 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
590 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

206 
WWUS85 KSLC 182216
SPSSLC

Special Weather Statement
National Weather Service Salt Lake City UT
416 PM MDT Wed Aug 18 2021
 
UTZ125-128-182300-
South Central Utah UT-Southern Mountains UT-
416 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of southwestern Kane
County through 500 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kanab, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail. 

SOURCE...Radar indicated. 

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible. 

Locations impacted include...
Kanab.

This includes US Route 89 between mile markers 61 and 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A severe thunderstorm watch remains in effect until 800 PM MDT for
southern Utah.

&&

LAT...LON 3701 11251 3711 11267 3743 11238 3724 11206
TIME...MOT...LOC 2215Z 224DEG 24KT 3711 11254 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

Webber

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Aug 18, 2:18 PM MDT, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 18, 2:18 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
218 PM MDT Wed Aug 18 2021

.SYNOPSIS...A slow moving upper level system will continue to
impact the area with a potential for strong thunderstorms and
heavy rainfall continuing through the overnight hours, primarily
across southern and central Utah. Expect cooler temperatures to
prevail through tomorrow, with drier and warmer conditions
expected by Friday.

&&

.SHORT TERM (Through 12Z/ 6AM Saturday)...A deep upper trough
will continue to move across the area through the remainder of
today and Thursday, bringing continued scattered to widespread
showers and thunderstorms in addition to cooler temperatures as
the associated frontal boundary pushes across Utah. These showers
and thunderstorms will have the potential to produce heavy
rainfall, strong wind gusts, and hail. The most recent suite of
high-res guidance is supportive of areas of heavy rainfall
continuing across portions of central and southern Utah through
the early morning hours on Thursday. As such, the current flash
flood watch will continue in these areas through 12Z/6AM Thursday
as the nocturnal flash flood threat continues. All other existing
flash flood watches across portions of northern Utah will expire
at midnight tonight.

The axis of the aforementioned trough will sweep through the area
during the day tomorrow, allowing for the scattered to widespread
rain and thunderstorm threat to translate eastward as a drying
trend begins across the western half of the area. Additionally,
with the base of the trough moving through the area, some of the
coldest H7 temperatures will advect overhead and bring
refreshingly cool daytime high temperatures tomorrow, especially
across the northern half of Utah and southwest Wyoming. A bulk of
the shower activity will likely diminish by the late evening
hours on Thursday as drier northerly flow continues to filter into
the CWA, however, some lingering showers may continue over the
high Uintas through the early morning hours on Friday. With that
being said, largely dry conditions will prevail on Friday
alongside warming temperatures as southerly flow increases ahead
of another incoming trough.

.LONG TERM (After 12Z/ 6AM Saturday)...Another trough will move
through the region this weekend, producing some rainfall and
thunderstorm impacts across northern and potentially central Utah.
These impacts will be much less than those experienced in the
midweek system due to the weaker and further north position of the
trough. Precipitation chances will be best in the north, likely
later Saturday where the best forcing will be. The trough will
depart Sunday, with some isolated showers remaining in some of the
higher elevations.

A dry and much lighter southwest flow will build in as the trough
exits. A ridge is expected to slide westward and build will
contribute to warmer and drier conditions. We should see
temperatures warming back close to average by Monday. Models have
differences with how far west the ridge builds. Most guidance is
largely dry through the week, but ridge positioning will be key in
whether or not monsoonal moisture builds into Utah.

&&

.AVIATION...KSLC...Showers and thunderstorms will likely
be off and on going into the evening. Gusty and erratic winds are
possible with nearby precipitation. Despite the expected showers,
thunderstorms, and gusty winds, conditions are expected to stay in
VFR range throughout the valid TAF period.

REST OF UTAH AND SOUTHWEST WYOMING...Rain showers especially in the
afternoon will be widespread throughout southwest Wyoming and
northern Utah. Gusty and erratic winds are possible with nearby
precipitation. Prevailing winds will become northwest throughout the
aforementioned region by around 20Z. In southern Utah, showers and
thunderstorms will be more scattered. Southwest winds gusting over
30 mph are likely through much of the day, while erratic wind
direction changes from nearby precipitation will also be a threat in
this portion of the state.

&&

.FIRE WEATHER...A deep trough will continue to slowly move across
the area through late Thursday/ early Friday, bringing cooler
temperatures throughout the area and scattered to widespread
storms. These storms will have the potential to create heavy
rainfall, strong winds, and hail through the remainder of
Wednesday, with the overall threat of the aforementioned
decreasing and shifting eastward through Thursday evening. Drier
conditions will prevail over the area on Friday, before another
storm system pushes into the region on Saturday and brings another
round of showers across the area. While increased shower activity
is anticipated, substantially cooler temperatures are not
expected at this time. Thereafter, a period of largely dry weather
is expected to continue through early next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Severe Thunderstorm Watch until 8 PM MDT this evening for UTZ101-
     105-106-108-110>131.

     Flash Flood Watch through late tonight for UTZ111-113-117-
     120>131.

     Flash Flood Watch until midnight MDT tonight for UTZ112-114.

WY...None.&&

SHORT TERM...Webber
LONG TERM...Wessler
AVIATION...Wessler
FIRE WEATHER...Webber

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 18, 6:56 AM MDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
656 AM MDT Wed Aug 18 2021

UTZ101>131-WYZ021-191300-
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Wasatch Back-
Bear Lake and Bear River Valley-Wasatch Mountains I-80 North-
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Western Uinta Basin-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-
Zion National Park-Southern Mountains-Upper Sevier River Valleys-
Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming-
656 AM MDT Wed Aug 18 2021

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread moderate to heavy rainfall is expected again today,
along with some strong to severe thunderstorms. Flash flooding,
hail, and strong gusty winds can be expected with some storms
through late tonight.

Elevations above around 10,000 feet may see a changeover to snow
for a time tonight behind a cold front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue through at least
Thursday, maintaining some potential for locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 18, 2:51 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
251 PM MDT Wed Aug 18 2021

UTZ108-112-182115-
Wasatch Back UT-Western Uinta Mountains UT-
251 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of northeastern Wasatch
and southwestern Summit Counties through 315 PM MDT...

At 251 PM MDT, Doppler radar was tracking a strong thunderstorm over
Francis, or 10 miles northeast of Heber City, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kamas, Oakley, Francis, Samak, Trial Lk, Marion, Woodland and
Jordanelle Reservoir.

This includes the following highways...
 Utah Route 35 between mile markers 0 and 8.
 Mirror Lake Highway between mile markers 0 and 14, near mile marker
17, and between mile markers 20 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

&&

LAT...LON 4052 11129 4061 11141 4087 11116 4061 11094
TIME...MOT...LOC 2051Z 231DEG 28KT 4061 11126

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Church
Special weather statement, Aug 18, 2:56 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
256 PM MDT Wed Aug 18 2021

UTZ125-127-128-182145-
South Central Utah UT-Bryce Canyon Country UT-Southern Mountains UT-
256 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of southwestern
Garfield and northwestern Kane Counties through 345 PM MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bryce Canyon National Park, or 35 miles west of Escalante, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bryce Canyon National Park, Tropic, Cannonville and Rubys Inn.

This includes Utah Route 12 between mile markers 6 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
southern Utah.

&&

LAT...LON 3747 11218 3754 11239 3803 11213 3784 11163
TIME...MOT...LOC 2055Z 217DEG 32KT 3760 11221

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Webber
Special weather statement, Aug 18, 3:14 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
314 PM MDT Wed Aug 18 2021

UTZ128-131-182200-
South Central Utah UT-Glen Canyon Recreation Area/Lake Powell UT-
314 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of eastern Kane County
through 400 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Big Water, or 21 miles north of Page, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of eastern Kane
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
southern Utah.

&&

LAT...LON 3707 11155 3721 11170 3753 11139 3739 11096
TIME...MOT...LOC 2114Z 230DEG 28KT 3720 11155

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Webber
Special weather statement, Aug 18, 3:18 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
318 PM MDT Wed Aug 18 2021

UTZ108-112-113-182145-
Wasatch Back UT-Wasatch Plateau/Book Cliffs UT-
Western Uinta Mountains UT-
318 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of northeastern
Wasatch...northwestern Duchesne...southwestern Summit and central
Utah Counties through 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Timber Lakes, or 13 miles southeast of Heber City,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Timber Lakes.

This includes the following highways...
 US Route 40 between mile markers 25 and 39.
 Utah Route 35 between mile markers 7 and 28.
 Mirror Lake Highway between mile markers 10 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.

&&

LAT...LON 4020 11125 4031 11142 4035 11140 4064 11111
      4047 11087
TIME...MOT...LOC 2117Z 218DEG 33KT 4033 11127

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Church
Special weather statement, Aug 18, 3:41 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
341 PM MDT Wed Aug 18 2021

UTZ113-117-118-182230-
Sanpete Valley UT-Wasatch Plateau/Book Cliffs UT-
Central Mountains UT-
341 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of eastern Sanpete...
southeastern Juab and northwestern Emery Counties through 430 PM
MDT...

At 340 PM MDT, the Manti-Ephraim airport weather station reported a
strong thunderstorm near Ephraim, or 7 miles north of Manti, moving
northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...AWOS weather station.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Manti, Moroni, Ephraim, Mount Pleasant, Wales, Fairview, Spring City
and Milburn.

This includes US Route 89 between mile markers 255 and 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
central Utah.

&&

LAT...LON 3920 11158 3937 11179 3979 11152 3974 11127
      3958 11116
TIME...MOT...LOC 2140Z 221DEG 38KT 3937 11164

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Church
Special weather statement, Aug 18, 4:16 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
416 PM MDT Wed Aug 18 2021

UTZ125-128-182300-
South Central Utah UT-Southern Mountains UT-
416 PM MDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of southwestern Kane
County through 500 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kanab, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kanab.

This includes US Route 89 between mile markers 61 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A severe thunderstorm watch remains in effect until 800 PM MDT for
southern Utah.

&&

LAT...LON 3701 11251 3711 11267 3743 11238 3724 11206
TIME...MOT...LOC 2215Z 224DEG 24KT 3711 11254

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Webber

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:05 PM MDTFlash Flood Warning Considerable damage threatSLCMillard3 hr
Aug 17, 6:10 PM MDTSevere Thunderstorm WarningSLCJuab35 min
Aug 17, 6:31 PM MDTSevere Thunderstorm WarningSLCMillard59 min
Aug 17, 6:39 PM MDTSpecial Weather StatementSLCUtah36 min
Aug 17, 6:49 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch26 min
Aug 17, 6:57 PM MDTFlash Flood Warning Considerable damage threatSLCKane, San Juan5 hr
Aug 17, 7:14 PM MDTSevere Thunderstorm WarningSLCSummit, Wasatch31 min
Aug 17, 8:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 17, 9:30 PM MDTSpecial Weather StatementSLCTooele30 min
Aug 17, 9:55 PM MDTSpecial Weather StatementSLCKane35 min
Aug 17, 9:58 PM MDTSpecial Weather StatementSLCJuab32 min
Aug 17, 10:00 PM MDTSpecial Weather StatementSLCJuab30 min
Aug 17, 10:17 PM MDTSpecial Weather StatementSLCSalt Lake28 min
Aug 18, 12:23 AM MDTSpecial Weather StatementSLC52 min
Aug 18, 12:31 AM MDTSpecial Weather StatementSLCMillard44 min
Aug 18, 12:45 AM MDTSpecial Weather StatementSLCJuab45 min
Aug 18, 1:42 AM MDTSpecial Weather StatementSLCJuab48 min
Aug 18, 4:38 AM MDTFlash Flood Warning Considerable damage threatSLCIron5 hr
Aug 18, 4:41 AM MDTFlash Flood Warning Considerable damage threatSLCIron3 hr
Aug 18, 6:02 AM MDTFlash Flood Warning Considerable damage threatSLCIron, Washington4 hr
Aug 18, 7:30 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington90 min
Aug 18, 7:55 AM MDTAreal Flood WarningSLCGarfield, Iron, Kane, Washington6 hr
Aug 18, 8:58 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington92 min
Aug 18, 11:05 AM MDTSevere Thunderstorm WarningSLCTooele40 min
Aug 18, 11:45 AM MDTSpecial Weather StatementSLCSalt Lake45 min
Aug 18, 12:11 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield, Wayne6 hr
Aug 18, 12:17 PM MDTAreal Flood AdvisorySLCDavis, Salt Lake, Tooele2 hr
Aug 18, 12:29 PM MDTSpecial Weather StatementSLC31 min
Aug 18, 12:34 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele56 min
Aug 18, 12:47 PM MDTSpecial Weather StatementSLCPiute28 min
Aug 18, 1:05 PM MDTFlash Flood Warning Considerable damage threatSLCWayne3 hr
Aug 18, 1:12 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield2 hr
Aug 18, 1:14 PM MDTSpecial Weather StatementSLCBeaver31 min
Aug 18, 1:24 PM MDTAreal Flood WarningSLCJuab, Salt Lake, Tooele, Utah3 hr
Aug 18, 1:24 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah81 min
Aug 18, 1:39 PM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington3 hr
Aug 18, 1:57 PM MDTAreal Flood AdvisorySLCSalt Lake, Utah2 hr
Aug 18, 2:27 PM MDTFlash Flood Warning Considerable damage threatSLCUtah3 hr
Aug 18, 2:37 PM MDTFlash Flood Warning Considerable damage threatSLCUtah113 min
Aug 18, 2:51 PM MDTSpecial Weather StatementSLCSummit24 min
Aug 18, 2:56 PM MDTSpecial Weather StatementSLCGarfield49 min
Aug 18, 3:14 PM MDTSpecial Weather StatementSLCKane46 min
Aug 18, 3:18 PM MDTSpecial Weather StatementSLCWasatch27 min
Aug 18, 3:25 PM MDTFlash Flood Warning Considerable damage threatSLCUtah3 hr
Aug 18, 3:41 PM MDTSpecial Weather StatementSLCSanpete49 min
Aug 18, 3:46 PM MDTFlash Flood Warning Considerable damage threatSLCEmery, Wayne3 hr
Aug 18, 4:22 PM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Aug 18, 5:41 PM MDTSpecial Weather StatementSLC49 min

Nearby

Special Weather Statements in Utah, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.